Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Turbulence and the dynamics of coherent structures. II. Symmetries and transformations

Author: Lawrence Sirovich
Journal: Quart. Appl. Math. 45 (1987), 573-582
MSC: Primary 76F99; Secondary 58F13
DOI: https://doi.org/10.1090/qam/910463
MathSciNet review: 910463
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Sirovich, Turbulence and the dynamics of coherent structures. Pt. I: Coherent structures. Quart. Appl. Math. 45, 561-571 (1987) MR 910462
  • [2] G. Birkhoff and S. MacLane, A Survey of Modern Algebra, MacMillan, New York, 1941 MR 0005093
  • [3] P. G. Drazin and W. H. Reid, Hydrodynamic Stability, Cambridge Univ. Press, 1981 MR 604359
  • [4] L. M. Milne-Thomson, Theoretical Hydrodynamics, MacMillan, London, 1984
  • [5] L. M. Trefethen, Numerical computation of the Schwarz-Christoffel transformation, Siam Journal Sci. & Stat. Comp. 1, 82-102 (1980) MR 572542
  • [6] H. Schlicting, Boundary Layer Theory, Pergamon, London, 1968
  • [7] A. Leonard and A. Wray, A new numerical method for simulation to three dimensional flow in a pipe, in Proc. 8th International Conference on Numerical Methods in Fluid Dynamics, Aachen, ed. E. Krause, Lecture notes in Physics 170, Springer, New York, 1982
  • [8] W. Feller, An Introduction to Probability Theory and its Applications, Vol. I, Wiley, New York, 1957 MR 0088081

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76F99, 58F13

Retrieve articles in all journals with MSC: 76F99, 58F13

Additional Information

DOI: https://doi.org/10.1090/qam/910463
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society